MathSciNet Relay Station
MathSciNet bibliographic data
MR2353954 (2008m:41011) 41A15 (41A63 42C40 65D07 65N30 65T60)
Jia, Rong-Qing; Liu, Song-Tao $C\sp 1$ spline wavelets on triangulations. Math. Comp. 77 (2008), no. 261, 287–312 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement